# SDR AALA20041008

- Difficulty date: September 30, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT TAIL COMPARTMENT SLIDE HANDLE INOPERATIVE.  RESPLICED WIRES FOR EMERGENCY LIGHT AT TAIL COMPARTMENT SLIDE HANDLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
